European Journal of Rheumatology
Case Report

Hemophagocytic lymphohistiocytosis after certolizumab treatment in a patient with rheumatoid arthritis

1.

Department of Internal Medicine, Division of Intensive Care, Ankara University School of Medicine, Ankara, Turkey

2.

Department of Internal Medicine, Ankara University School of Medicine, Ankara, Turkey

3.

Department of Cardiology, Ankara University School of Medicine, Ankara, Turkey

4.

Department of Pathology, Ankara University School of Medicine, Ankara, Turkey

5.

Department of Rheumatology, Ankara University School of Medicine, Ankara, Turkey

Eur J Rheumatol 2018; 5: 203-205
DOI: 10.5152/eurjrheum.2018.17108
Read: 104 Downloads: 21 Published: 03 September 2019

Abstract

Hemophagocytic lymphohistiocytosis (HLH) is a rare and life-threatening syndrome that may be triggered by hereditary factors, autoimmune and immunologic disorders, infectious diseases, malignancies and medications. Suspicion of the disease and early treatment is of paramount importance. Since the presentation of HLH with only skin involvement is rare, early diagnosis may be difficult. A pathologically confirmed HLH case that presented with maculopapular skin lesions after certolizumab treatment is being reported in this presentation.


Cite this article as
: Güven G, Güler A, Özyüncü N, Talan L, Heper A, Turgay TM, et al. Hemophagocytic lymphohistiocytosis after certolizumab treatment in a patient with rheumatoid arthritis. Eur J Rheumatol 2018; 5(3): 203-5.

Files
ISSN2147-9720 EISSN 2148-4279